Journal article icon

Journal article

G(2) domain walls in M theory

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevD.71.046006

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
Physical Review D More from this journal
Volume:
71
Issue:
4
Publication date:
2005-02-01
DOI:
EISSN:
1550-2368
ISSN:
0556-2821
Pubs id:
pubs:215480
UUID:
uuid:fb3a40b1-7526-4464-8581-69b6ea186be2
Local pid:
pubs:215480
Source identifiers:
215480
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP